# SDR VNAA2014050300005

- Difficulty date: May 3, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 24,072 hours, 24,255 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856KV10
- Part serial: 246973
- Condition: Obstructed
- Location: Pitot / Static
- Part time: 15,502 hours, 15,371 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BIRD STRIKE TO PITOT TUBE ON F/O SIDE AND TO NOSE CONE WHILE ON APPROACH.  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED BIRD STRIKE INSPECTION AND FOUND DEBRIS IN RT PITOT TUBE.  MAINTENANCE R & R RT PITOT TUBE AND PERFORMED CHECKS IAW MM.  ACFT RELEASED FOR SERVICE.
